Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An asymptotic representation of the sample distribution function


Author: David R. Brillinger
Journal: Bull. Amer. Math. Soc. 75 (1969), 545-547
DOI: https://doi.org/10.1090/S0002-9904-1969-12237-8
MathSciNet review: 0243659
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. J. Bickel, Some contributions to the theory of order statistics, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66), vol. I: Statistics, Univ. of California Press, Berkeley, Calif., 1967, pp. 575-591. MR 216701
  • 2. P. Billingsley, Convergence of probability measures, Wiley, New York, 1968. MR 233396
  • 3. K. L. Chung, An estimate concerning the Kolmogorov limit distribution, Trans. Amer. Math. Soc. 67 (1949), 36-50. MR 34552
  • 4. K. Itô and H. P. McKean, Jr., Diffusion processes and their sample paths, Springer-Verlag, Berlin, 1965.
  • 5. J. Kiefer, The deviations in Skorokhod-Strassen approximation, Notices Amer. Math. Soc. 15 (1968), 936-937.
  • 6. R. Pyke and D. Root, An application of stopping times to obtain weak convergence, Technical Report No. 16, University of Washington, Seattle, Wash., 1968.
  • 7. W. A. Rosenkrantz, On rates of convergence for the invariance principle, Trans. Amer. Math. Soc. 129 (1967), 542-552. MR 215347
  • 8. V. Strassen, Almost sure behavior of sums of independent random variables and martingales, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965/66), vol. II: Contributions to probability theory, Part 1, Univ. of California Press, Berkeley, Calif., 1967, pp. 315-343. MR 214118


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12237-8

American Mathematical Society